# SDR HEEA088907

- Difficulty date: August 29, 2003
- Submitted: September 2, 2003
- Operation: Air carrier
- Aircraft: PARTO
- Make and model: Clark 1000CLARK
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Part number: 412375001105
- Part serial: 0078
- Condition: Reads Low
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RT FUEL INDICATOR READING 100 POUNDS LOW.
